# SDR DXTA2023100997400

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N371QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500279
- Aircraft time: 7,198 hours, 5,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 006454
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN LEVEL FLIGHT AT ALTITUDE, CABIN EMERGENCY LIGHTS STARTED FLASHING ON & OFF FOR REMAINDER OF THE FLT.  ARMED EMER BATTS AND FOUND THE LIGHTS TO FLASH. GAINED ACCESS TO BOTH 1 & 2 EMER BATTS, IT WAS NOTED THAT DURING OPS CHECKS 1 (COCKPIT BATT) WAS FOUND INOP. AFTER COMPLYING WITH OPS CHECK, CHARGED.  NOTED THAT THEN BATT (AFT LAV) SUCCESSFULLY TOOK A CHARGE,  NR 1 BATT FAILED TO TAKE A CHARGE.  ELECTED TO REPLACE BOTH BATTS. REMOVED FAULTY NR 1 EMERGENCY BATTERY & INSTALLED TESTED BATTERY IAW MM 33-52-01. REMOVED FAULTY #2 BATTERY & INSTALLED TESTED BATTERY IAW MM 33-52-01. PERFORMED THE OPS TESTED BATTERY IAW MM 33-52-01, WITH NO DEFECTS NOTED.
